# SDR AALA202310318337

- Difficulty date: October 26, 2023
- Submitted: October 31, 2023
- Operation: Air carrier
- Aircraft: N957AN
- Make and model: Boeing 737823
- Aircraft serial: 29541
- Aircraft time: 62,902 hours, 26,661 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Part number: UNKNOWN
- Condition: Broken
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: GATE AGENT FOUND FORWARD CABIN ENTRY DOOR HANDLE  DISPLACED BEFORE OPENING DOOR; FLIGHT ATTENDANT REPORTED POP NOISE AT 10000 FEET ALSO. REMOVED AND REPLACED HANDLE SHAFT SPRING. FUNCTIONAL CHECK GOOD. PER AMM 53-11-11 AND FIM TASK 52-10-00-810-811.
